Journal of

Nonlinear Mathematical Physics


Online Access




VOLUME 8, NUMBER 2 (May 2001)


Letters

O LECHTENFELD and A SORIN Postscript or pdf
Hidden N=(2|2) Supersymmetry of the N=(1|1) Supersymmetric Toda Lattice Hierarchy
(pages 183-195)

I G KOREPANOV Postscript or pdf
Invariants of PL Manifolds from Metrized Simplicial Complexes. Three-Dimensional Case
(pages 196-210)

C GÉRONIMI, P G L LEACH and M R FEIX Postscript or pdf
First Integrals and Parametric Solutions for Equations Integrable Through Lie Symmetries
(pages 211-216)

S Yu SAKOVICH Postscript or pdf
A System of Four ODEs: The Singularity Analysis
(pages 217-219)


Articles

P GROZMAN and D LEITES Postscript or pdf
The Shapovalov Determinant for the Poisson Superalgebras
(pages 220-228)

A SERGEEV Postscript or pdf
Enveloping Superalgebra U(osp(1|2)) and Orthogonal Polynomials in Discrete Indeterminate
(pages 229-255)

S N M RUIJSENAARS Postscript or pdf
Reflectionless Analytic Difference Operators II. Relations to Soliton Systems
(pages 256-287)

J VAN DE LEUR Postscript or pdf
Matrix Integrals and the Geometry of Spinors
(pages 288-310)


Addendum

S Yu SAKOVICH Postscript or pdf
Addendum to: "Coupled KdV Equations of Hirota-Satsuma Type"

(J. Nonlin. Math. Phys. Vol. 6, No.3 (1999), 255-262) (pages 311-312)


Book Review

... by P A CLARKSON Postscript or pdf
(pages R1-R4)






Back to the Contents/Online Access
Back to the Journal's Home Page